# SDR CALA9700513

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK BETWEEN TWO AFT UPPER BOLTS OF LT WING LEADING EDGE RIB AT SLAT STA 0.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
